相分離の確率モデルと界面の運動方程式  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • SUGAKU

    SUGAKU 50(1), 68-85, 1998-01-30

    The Mathematical Society of Japan

References:  88

Cited by:  3

Codes

  • NII Article ID (NAID)
    10009823226
  • NII NACSIS-CAT ID (NCID)
    AN00125036
  • Text Lang
    JPN
  • Article Type
    Journal Article
  • ISSN
    0039470X
  • NDL Article ID
    4390615
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-25
  • Data Source
    CJP  CJPref  NDL  J-STAGE 
Page Top